Please use this identifier to cite or link to this item: https://hdl.handle.net/10356/97987
Full metadata record
DC FieldValueLanguage
dc.contributor.authorGao, Pengen
dc.contributor.authorZhao, Liangyien
dc.date.accessioned2013-07-25T07:31:01Zen
dc.date.accessioned2019-12-06T19:49:05Z-
dc.date.available2013-07-25T07:31:01Zen
dc.date.available2019-12-06T19:49:05Z-
dc.date.copyright2011en
dc.date.issued2011en
dc.identifier.citationGao, P., & Zhao, L. (2012). Large Sieve Inequalities for Quartic Characters. The Quarterly Journal of Mathematics, 63(4), 891-917.en
dc.identifier.urihttps://hdl.handle.net/10356/97987-
dc.identifier.urihttp://hdl.handle.net/10220/12271en
dc.description.abstractIn this paper, we prove a large sieve inequality for quartic Dirichlet characters. The result is analogous to large sieve inequalities for the quadratic and cubic Dirichlet characters.en
dc.language.isoenen
dc.relation.ispartofseriesThe quarterly journal of mathematicsen
dc.rights© 2011 Oxford University Press.en
dc.titleLarge sieve inequalities for quartic charactersen
dc.typeJournal Articleen
dc.contributor.schoolSchool of Physical and Mathematical Sciencesen
dc.identifier.doihttp://dx.doi.org/10.1093/qmath/har018en
item.grantfulltextnone-
item.fulltextNo Fulltext-
Appears in Collections:SPMS Journal Articles

Google ScholarTM

Check

Altmetric

Items in DR-NTU are protected by copyright, with all rights reserved, unless otherwise indicated.